Excedrin Migraine Acetaminophen, Aspirin (NSAID) and Caffeine Caplets, (100 count)
Product Summary
- Acetaminophen, Aspirin and Caffeine
- For fast-acting migraine relief
- Pain reliever/ treats migraines
Description
Excedrin Migraine Headache Relief Caplets provide migraine relief fast, making Excedrin Migraine a recommended OTC treatment for migraines. Excedrin works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. These Excedrin migraine pain reliever caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, relief can start in 30 minutes. Get migraine relief fast with Excedrin, the headache expert.
Directions
Do not use more than directed.
Adults: take 2 caplets with a glass of water. If symptoms persist or worsen, ask your doctor. Do not take more than 2 caplets in 24 hours, unless directed by a doctor.
Under 18 years of age: ask a doctor.
Ingredients
Active Ingredients: Acetaminophen - 250 mg (Pain Reliever), Aspirin (250 mg), (NSAID) (Nonsteroidal anti-inflammatory drug, Caffeine - 65 mg (Pain Reliever Aid)
Inactive Ingredients: benzoic acid, carnauba wax, FD&C blue #1, hydroxypropylcellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide
Warnings and Restrictions
Extended Data
Safety Warning
TAMPER-EVIDENT BOTTLE
DO NOT USE IF INNER FOIL SEAL IMPRINTED WITH "SEALED FOR YOUR PROTECTION" IS BROKEN OR MISSING
WARNINGS
REYE'S SYNDROME: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
ALLERGY ALERT: Acetaminophen may cause severe skin reactions.
Symptoms may include:
- skin reddening
- blisters
- rash
If a skin reactions occurs, stop use and seek medical help right away.
ALLERGY ALERT: Aspirin may cause a severe allergic reaction which may include:
- blisters
- rash
If a skin reactions occurs, stop use and seek medical help right away.
ALLERGY ALERT: Aspirin may cause a severe allergic reaction which may include:
- hives
- facial swelling
- asthma (wheezing)
- shock
LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 2 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is
higher if you:
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others)
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
MEDICATION OVERUSE HEADACHE WARNING: Headaches may worsen if this product is used for 10 or more days per month.
CAFFEINE WARNING: The recommended dose of this product contains about as much as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.
DO NOT USE:
- if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
ASK A DOCTOR BEFORE USE IF:
- you have never had migraines diagnosed by a health professional
- you have a headache that is different from your usual migraines
- you have the worst headache of your life
- you have fever and stiff neck
- you have headaches beginning after or caused by head injury, exertion, coughing or bending
- you experienced your first headache after the age of 50
- you have daily headaches
- you have a migraine so severe as to require bed rest
- you have liver disease
- • stomach bleeding warning applies to you
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- you are taking a diuretic
- you have asthma
- you have problems or serious side effects from taking pain relievers or fever reducers
- you have vomiting with your migraine headache
ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE:
- taking a prescription drug for: diabetes, gout, arthritis
- under a doctor's care for any serious condition
- taking any other drug
- taking any other product that contains aspirin, acetaminophen, or any other pain reliever/fever reducer
STOP USE AND ASK A DOCTOR IF:
- an allergic reaction occurs. Seek medical help right away.
- you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better
- your migraine is not relieved or worsens after first dose
- new or unexpected symptoms occur
- ringing in the ears or loss of hearing occurs
IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
KEEP OUT OF REACH OF CHILDREN.
In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Storage
Store at controlled room temperature 20°-25°C (68°-77°F).
Close cap tightly after use.
Other Information
Company Name: GSK Consumer Healthcare,
Company Address: Warren, NJ, 07059.
Customer Services
Return To:
GSK Consumer Healthcare,
Warren, NJ, 07059.
Questions or comments?
Call 1-800-468-7746
Web address: www.gsk.com